# SDR CA040202010

- Difficulty date: February 2, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Boeing 767233
- Aircraft time: 60,147 hours
- Engine: Pwa JT9D7R4D
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Inoperative
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER T/O CREW RECEIVED A FLAP WARNING AND T/O WARNING HORN. SIMILAR  INCIDENT. THE FLIGHT RETURNED AND UPON LANDING, THE RT ENGINE QUIT. A/C REMOVED FROM SERVICE FOR INVESTIGATION. FLIGHT DATA RECORDER REMOVED FOR READOUT. CAPT CONTACTED REGARDING ENGINE QUIT STATEMENT, THE ENGINE DID NOT QUIT, IT ROLLED BACK BELOW 60 KTS AFTER THRUST REVERSER STOWED NIL EGT, INCREASE NOTICED BY CREW. INCIDENT UNDER INVESTIGATION.
